# SDR ASOA06152

- Difficulty date: February 5, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Condition: Binding
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT OPEN.  MAINTENANCE OPENED AND CLOSED THE PASSENGER DOOR AND NSPECTED THE CABLES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
